freaking out now,help,911.

By denatrout1974 Latest Reply 2015-02-21 21:56:53 -0600
Started 2011-06-13 13:25:10 -0500

omg im not sure what is going on but for some reason i keep passing out,ill get up to walk somewhere,and in an instant i get real hot and pass out my sugars r not to high ive been higher,im not even sure if this has anything to do with my diabeties or has happened three times now once before i was diagnosed and twice now since then,this last time was yesterday afternoon.was feeling fine got up walked about into my house and it just hit me i tried to get to my room and lay down but didnt make it,im scared to drive ,what if this happens while im behind the wheel?im going to the doctor tomorrow hopefully i can get some answers.

44 replies

Peg61 2011-06-19 14:17:31 -0500 Report

You are in my thoughts and prayers. I pray your doctors narrow down the cause. God Bless

denatrout1974 2011-06-16 14:37:50 -0500 Report

ok well things r r going ok we r still in the figuring out stage,im going to c an internal meds dr probly next wk sometime and after that to the indo.dr becouse my sugars r all over the plce so as soon as i know more ill post it on here and thanks again for all of your prayers.

amyspeer 2011-06-14 18:45:27 -0500 Report

Hi You are in my prayers I hope you get answersw soon. Take care it sounds like you may have Low blood sugar

denatrout1974 2011-06-14 13:45:31 -0500 Report

to let everyone know im still unsure whats going on my dr did a lay to sit to stand blood pressure test an a1c test wich came back 4.5 he said thats low he took me off my januvia and told me to go really strct on my diat,hes not sure whats going on im seing him again in the morning.

mommafish 2011-06-14 13:26:48 -0500 Report

u said u where going to the Dr today how did that turn out? Hope u found out whats going on and it was easy to fix
best of luck

donna62M 2011-06-14 04:02:32 -0500 Report

sounds like your bloodpresure is either high or low …i get the same when mine playes up…I spent my last holiday fluctuating for two weeks before they figured it out…not the best of holidays. good luck and i hope it is something simple

NurseEmma 2011-06-13 21:07:10 -0500 Report

This happens when go to get up? Read this Orthostatic hypotension (postural hypotension) - Orthostatic hypotension — Comprehensive overview covers symptoms, treatment of this form of low blood pressure.
Sounds familiar.

edvel54 2011-06-13 17:15:54 -0500 Report

It sounds like a side effect of your medication..dosage could be too strong.

Jim Edwards
Jim Edwards 2011-06-13 14:55:33 -0500 Report

For what it is worth, it sounds like a med conflict or it could be totally unrelated to you having diabetes.

denatrout1974 2011-06-13 14:42:53 -0500 Report

thank u so much for all the support i do know that my blood presure does run on the lower side and ive also been having troutble with swelling in my hands and rist alot now as well im not sure if any if this is connected,but im hoping to find out asap.

NurseEmma 2011-06-16 03:17:49 -0500 Report

Wow I have a 3.8 cm incidental adenoma on my right kidney. For every 2 years they do an MRI to make sure it is not growing. The doctor said if it gets up to 5 cm. It would be considered cancer and they will remove it. Mighty vascular right there. So far so good. Are you experiencing any other symptoms with your adenoma? I had a list of things he said to watch for but I lost track of them several years ago. If I remember right and I may not lol, elevated BP, change in bowels habits, and something, something. Can't remember it was at least 15 years ago.I guess I need to do some more research. Adenoma is a benign tumor. Article: Benign Vs. Malignant - Endocrine Cancers - Stanford Cancer Center
Cancer is an abnormal, continual multiplying of cells. The cells divide uncontrollably and may grow into adjacent tissue or spread to distant parts of the body.

NurseEmma 2011-06-16 02:58:18 -0500 Report

I have swelling in my lower extremities also. The doctors keep zeroing in on my heart. Nothing stands out from results yet. I know diabetic have a lot of circulation problems. I said it might be PVD peripheral vascular disease. I have to take Bumex 2 mg tab. Daily and potassium. I know doc will find out the problem soon. It's just hard waiting for results. Bless ya

Graylin Bee
Graylin Bee 2011-06-17 07:30:12 -0500 Report

Has your Dr. checked out your leg vein pumps? In my case (also my Father) the veins were leaky and caused swelling in my legs. They did an Ultra Sound to check how the veins were working. In my case very badly. My Vascular Surgeon told me more people should be aware of that problem so it can be caught earlier. Besides resulting in a bad case of cellulites, it caused my BP to be higher. After the 2nd vein ablation surgery my BP was down to a very good number and has stayed there. It took a long time for the Drs. to figure out the problem with my Dad's veins. Medical advances made the diagnosis much easier in my case.

NurseEmma 2011-06-17 11:11:05 -0500 Report

Yes that was one of their first things they did before sending to the cardiologist. Bilateral venous dopplers were done. I just think maybe it is peripheral vascular disease caused by 33 years of nursing and running constantly on concrete floors. Something has to give sometime as you age. Lol. Oh well, it beats the alternative right.

Graylin Bee
Graylin Bee 2011-06-17 16:12:36 -0500 Report

Glad to hear your Dr was able to rule out so many things.
It beats the alternative is a phrase my Father used frequently. After he developed his bad veins and resulting problems he would say he hoped it never happened to me. Then he would say growing old was hard, pause then say "It sure beats the alternative." He passed away one year before my leg veins caused their major medicl crisis for me.

LabRat90 2011-06-13 14:35:16 -0500 Report

My 21 year old daughter was having similar symptoms. We thought about diabetes problems at first also since it runs in both families. Her blood pressure was too high and her pulse was out of this world crazy high. Turns out it's an adrenal gland tumor. She's on blood pressure meds now awailting an endocrinologist appointment. Good luck with your appointment.

AuntieM234 2011-06-16 03:24:15 -0500 Report

I'm so sorry about your daughter, LabRat90. I hope and pray that her medical issues are quickly and easily resolved. ;-) Mara

Narg 2011-06-13 13:49:38 -0500 Report

What other meds are you on? Many heart helpful meds can cause issues similar to this.

If you have to drive, fortunately that's mostly sitting which shouldn't stress your heart/head much, or as much as walking around or physically moving etc etc. So just be calm and at ease before you move the vehicle. Sit in it with the air on for a few minutes before you start to drive. Be hydrated, and be ready to pull over quickly if needed.

Good luck and I hope your problems are easy to remedy.

cavie2 2011-06-13 13:42:47 -0500 Report

I am on Ramipril 10mgs and started off on 2.5mg then increased to 5mg after a month then it was increased to the full doze when it is supposed to go up 2.5mg per month my doctor warned me that if you bend down whilst standing OR sitting or stand up to quickly or turn round to fast you can feel light headed and dizzy and to watch out that I did not pass out well I had two incidents of feeling light headed and dizzy and had to go for an MRI and some other scan as my doctor and the diabetic doctor at the hospital kept going on about blackouts. I kept telling them that I had not blacked out and got fed up saying this but I suppose they had to check this out. Everything came back ok and it has not happened since as my body has now adjusted to the full doze but my sugars were ok when this happened. Ask your doctor if that is a side affect of any medication you are on.

denatrout1974 2011-06-13 13:38:51 -0500 Report

i checked the last two times it happened and i was a lil high but not over 200 and ive been higher and it not happen to me,yes i eat regular meals and snacks in between ,my sugars r really in control right now.i really appreciate the prayers.

Next Discussion: Organic food »